# SDR SWAA2023062872435

- Difficulty date: June 28, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 49,123 hours, 33,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AISLE EMERGENCY LIGHT #1 INOP.<[01] TROUBLESHOT RIGHT AISLE EMERGENCY AREA LIGHT #1. REPLACED LAMP WITH NO FIX. FOUND POWER SUPPLY FUSE BAD. REPLACED FUSE WITH NO FIX. REPLACED POWER SUPPLY WITH NO FIX. FOUND ASSEMBLY PIN BROKEN. REPLACED REA LIGHT ASSEMBLY PER AMM 33-51-03. OPS CHECK GOOD AT THIS TIME.
